Patient :Me and mine girlfriend both are virgin. We had sex for first time during her fourth day of period.
I used condom for safety sex to avoid precautions but fortunately the condom broke out and sperm leaked in her vagina. After condom broke and sex i gave her Contraceptive I-Pill which she took just half hour after sex.
Now the problem is Her period is over, but still its 10th Day and she is bleeding daily.
We both are scared.
Is she Pregnant ?
Should she take Pregnancy test Urninal Test?
Is it normal?
Or any problem?
Thank you for your question. Administering emergency contraceptive after potential impregnation can disrupt the normal menstrual cycle in a female due to the exogenous administration of hormones. It is possible that this bleeding is she is experiencing is due to the emergency contraceptive medication. However, since she has been bleeding for ten days, we are concerned that she go to the doctor to be examined and determined if she requires further evaluation for this bleeding. It would be wise to perform a pregnancy test at the doctors office to be certain whether she has been impregnated or not.
Thank you for choosing Askthedoctor.com
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.